On the total curvature of minimizing geodesics on convex surfaces

N. Lebedeva, A. Petrunin

Research output: Contribution to journalArticle

Abstract

A universal upper bound is given for the total curvature of a minimizing geodesic on a convex surface in the Euclidean space.

Original languageEnglish (US)
Pages (from-to)139-153
Number of pages15
JournalSt. Petersburg Mathematical Journal
Volume29
Issue number1
DOIs
StatePublished - Jan 1 2018

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the total curvature of minimizing geodesics on convex surfaces'. Together they form a unique fingerprint.

  • Cite this